# SDR DALA2016041603089

- Difficulty date: April 16, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM 765 BETWEEN FRAME 66+5" TO FRAME 70 RT SIDE AT A FT GALLEY AREA.  REPLACED FLOORBEAM  765 LOCATED BETWEEN FRAME 66+5 TO FRAME 70 AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53472780.
